# SDR UALA2011012500408

- Difficulty date: January 23, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 31,341 hours, 12,738 cycles
- Engine: Iae V2522A5
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Out Of Rig
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ACFT IN LEVEL FLT SYMMETRICAL EPR AND FUEL IS BALANCED. TRIM L2.5. FOUND ALL 4 AILERON NEUTRALS OUT OF LIMITS.  ADJUSTED TO ALL 4 IAW MM.  REMOVED FLIGHT DECK PINS, OPS CHECKED OK.
